Alert archive / Mississippi / Flash Flood Warnings in 2011
Flash Flood Warning 118, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 13, 2011, 4:14 PM CDT for Calhoun County, Yalobusha County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2011, 4:14 PM CDT (21:14 UTC)
- Expired
- Jun 13, 2011, 6:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, MS, Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 101 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
537
WGUS54 KMEG 132114
FFWMEG
MSC013-161-132315-
/O.NEW.KMEG.FF.W.0118.110613T2114Z-110613T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
414 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 615 PM CDT
* AT 414 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF CALHOUN AND EASTERN YALOBUSHA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3373 8951 3387 8951 3387 8968 3416 8968
3416 8926 3408 8925 3407 8915 3372 8919
3372 8950
$$1 follow-up statement
135
WGUS74 KMEG 132305
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
605 PM CDT MON JUN 13 2011
MSC013-161-132315-
/O.EXP.KMEG.FF.W.0118.000000T0000Z-110613T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YALOBUSHA MS-CALHOUN MS-
605 PM CDT MON JUN 13 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM CDT FOR CALHOUN AND
EASTERN YALOBUSHA COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3373 8951 3387 8951 3387 8968 3416 8968
3416 8926 3408 8925 3407 8915 3372 8919
3372 8950
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:19 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 13, 3:19 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 319 PM CDT MON JUN 13 2011 .DISCUSSION... CURRENTLY...AN INTENSE BOW ECHO IS MOVING SSE THROUGH MUCH OF TEH MID SOUTH. THIS FEATURE MOVED THROUGH THE MEMPHIS METRO AREA WITH WIND GUSTS OVER 70 MPH IN PLACES AND PLENTY OF DAMAGE. THIS BOW WILL CONTINUE TO TRACK SSE THROUGH MUCH OF NORTH MISSISSIPPI OVER THE NEXT 1-2 HOURS WHERE TEMPS IN THE MID 90S AND DEWPOINTS IN THE LOWER 70S ARE PROVIDING PLENTY OF FUEL TO SUSTAIN THE SYSTEM. BEHIND THE BOW THE AIRMASS HAS STABILIZED AND COOLED OFF WITH TEMPS IN THE LOWER TO MID 70S. MORE CONVECTION CONTINUES TO FIRE ACROSS MISSOURI AND MOVE SOUTHEAST TOWARD THE MID SOUTH. THIS EVENING INTO TONIGHT...AFTER THE BOW ECHO MOVES OUT OF THE AREA LATE THIS AFTERNOON THINGS SHOULD START TO QUIET DOWN. THE SHOWERS AND THUNDERSTORMS OVER SOUTHEAST MISSOURI WILL MOVE SOUTH INTO THE AREA AND PROBABLY WEAKEN THANKS TO THE COOL STABILIZED AIR OVER THE REGION. SHOULD SEE AT LEAST SOME PATCHY FOG THANKS TO THE RAIN. BY 10 PM CDT OR SO MOST OF THE CONVECTION SHOULD DIE OFF. LATER TONIGHT EXPECT ANOTHER MCS TO FIRE A LITTLE EAST OF WHERE TODAYS SYSTEM IGNITED...PROBABLY NEAR ST LOUIS...AND POSSIBLY MOVE INTO NORTHWEST TENNESSEE LATE TONIGHT/TUESDAY MORNING. HAVE INCLUDED SOME POPS TO ACCOUNT FOR THIS ACROSS THE NORTHERN TIER WHILE LEAVING SOUTHERN AREAS RAIN FREE LATER TONIGHT. TUESDAY...THE STATIONARY FRONT ACROSS THE REGION SHOULD MOVE A LITTLE TO THE NORTHEAST AS THE UPPER RIDGE TRIES TO BUILD OVER THE MID SOUTH. ANY MCS ACTIVITY THAT DEVELOPS ACROSS THE MID MISSISSIPPI AND WESTERN OHIO VALLEYS SHOULD TRACK FURTHER EAST AND HAVE GONE WITH SLIGHTLY HIGHER POPS ALONG THE TN RIVER INTO PARTS OF NORTHEAST MISSISSIPPI. SHOULD BE MUCH LESS ACTIVITY IN THE DELTA REGION TOMORROW WITH VERY WARM CONDITIONS AS 925MB TEMPS SURGE TO AROUND 28C THERE. HIGHS WILL RANGE FROM THE UPPER 90S NEAR CLARKSDALE TO MID 80S NEAR PARIS. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE NORTHERN TIER WHICH OF COURSE WILL DEPEND ON THE TRACK OF ANY MCS DEVELOPMENT. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...LOW PRESSURE WILL TRACK INTO THE MID MISSISSIPPI VALLEY THEN ACROSS ILLINOIS AND INDIANA TUESDAY NIGHT AND WEDNESDAY. THE ASSOCIATED WEAK COLD FRONT WILL MOVE SLOWLY ACROSS THE MID SOUTH WHILE A MID LEVEL SHORTWAVE MOVES BY TO THE NORTH. THESE FEATURES SHOULD PROMOTE SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS THE MIDSOUTH AND WILL CONTINUE WITH CHANCE POPS. TEMPS WILL WARM INTO THE LOWER AND MID 90S AHEAD OF THE WEAK FRONT. DUE TO THE EXPECTED INSTABILITY AND SOME INCREASE IN WIND SHEAR THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MOST OF THE MID SOUTH WEDNESDAY INTO WEDNESDAY NIGHT. THURSDAY...NAM AND ECMWF BOTH SHOW THE BOUNDARY REMAINING SOUTH OF THE AREA WHICH SHOULD RESULT IN A BREAK IN ACTIVITY. TEMPS MAY BE A LITTLE COOLER...IN THE LOWER 90S. FRIDAY THROUGH MONDAY...THE BOUNDARY SHOULD LIFT BACK TO THE NORTH AS AN UPPER RIDGE BUILDS INTO THE MIDSOUTH THROUGH THE PERIOD. RAIN CHANCES WILL BE ON THE DECREASE THROUGH THE PERIOD WITH MOST OF THE SHOWER/THUNDERSTORMS ACTIVITY REMAINING NORTH OF THE AREA. ABOVE NORMAL TEMPS WILL CONTINUE WITH HIGHS IN THE LOWER TO MID 90S...POSSIBLY HIGHER BY EARLY NEXT WEEK. SJM && .AVIATION... 18Z TAF CYCLE A MESOSCALE CONVECTIVE COMPLEX WILL MOVE SOUTHWARD IN THE VICINITY OF A STATIONARY FRONT THROUGH 14/01Z. NMRS SHRA AND TSRA WILL MOVE ALONG THIS FRONT BTWN 13/18-23Z ACRS KJBR...KMEM AND KMKL. WIND GUSTS UP TO 60 KNOTS AND UP TO 1.75 INCH DIAMETER HAIL WILL BE POSSIBLE WITH SEVERE THUNDERSTORMS. WILL NEED TO MONITOR TRENDS TO DETERMINE WHETHER THIS ACTIVITY WILL PROPOGATE EWD TOWARD KTUP. ISOLD SHRA AND LOW TO MID LEVEL CLOUDS WILL LINGER ACRS TAF SITES THRU 14/05Z. KMKL MAY EXPERIENCE IFR VSBYS IN PATCHY FOG BTWN 14/08-12Z. OKULSKI && .PRELIMINARY POINT TEMPS/POPS... MEM 74 96 78 95 / 30 20 20 30 MKL 67 92 72 92 / 20 30 20 30 JBR 70 95 75 93 / 30 20 20 30 TUP 69 95 74 96 / 20 30 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 13, 3:45 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 345 PM CDT MON JUN 13 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-140845- RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- 345 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... NORTH MISSISSIPPI...SOUTHEAST MISSOURI AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT A RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON SOUTH OF A HELENA-WEST HELENA ARKANSAS TO TUPELO MISSISSIPPI LINE. A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST THROUGH MUCH OF NORTH MISSISSIPPI WITH DAMAGING WINDS AND LARGE HAIL .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY FOR EXTREME NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS OF WEST TENNESSEE. A WARM FRONT WILL ONCE AGAIN MOVE NORTHEAST AND STALL OUT OVER THE ABOVE MENTIONED AREAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND ALONG THIS BOUNDARY WHERE INSTABILITY AND SHEAR WILL BE ENHANCED. THE MAIN THREATS WITH ANY OF THESE POTENTIAL SEVERE THUNDERSTORMS ARE DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON WEDNESDAY AND POSSIBLY WEDNESDAY EVENING ACROSS MOST OF THE MID SOUTH. SURFACE LOW PRESSURE AND AN UPPER LEVEL DISTURBANCE WILL MOVE NORTH OF THE AREA WHILE THE ASSOCIATED COLD FRONT MOVES INTO THE MIDSOUTH. AS A RESULT SOME SEVERE THUNDERSTORMS MAY DEVELOP ACROSS THE MIDSOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTH MISSISSIPPI THIS AFTERNOON AND ACROSS PARTS OF THE AREA TUESDAY AND AGAIN WEDNESDAY. SJM
In the hours before
Local storm report, Jun 13, 3:12 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
312 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FUNNEL CLOUD 5 N MARKED TREE 35.60N 90.42W
06/13/2011 POINSETT AR TRAINED SPOTTER
POSSIBLE FUNNEL CLOUD LOOKING EAST FROM HWY 63
1250 PM TSTM WND DMG ETOWAH 35.73N 90.23W
06/13/2011 MISSISSIPPI AR LAW ENFORCEMENT
SEVERE DAMAGE TO FIRE HOUSE. ROOF TAKEN OFF HOUSE. TREES
AND POWER LINES DOWN.
0100 PM TSTM WND GST 12 W MUNFORD 35.45N 90.02W
06/13/2011 E60.00 MPH MISSISSIPPI AR AMATEUR RADIO
NEAR RICHARDSON CLOSE TO MISSISSIPPI RIVER.
0113 PM TSTM WND DMG 1 E KEISER 35.67N 90.08W
06/13/2011 MISSISSIPPI AR EMERGENCY MNGR
TRACTOR TRAILER OVERTURNED ON I-55 NEAR MILE MARKER 41.
ROOF DAMAGE.
0153 PM TSTM WND GST MEMPHIS 34.93N 90.14W
06/13/2011 M58.00 MPH DESOTO MS OTHER FEDERAL
THUNDERSTORM WIND GUST FROM FCWOS OBSERVER AT MEMPHIS
INTL AIRPORT.
0155 PM TSTM WND DMG GERMANTOWN 35.09N 89.79W
06/13/2011 SHELBY TN NWS EMPLOYEE
LARGE TREE DOWN IN YARD.
0155 PM TSTM WND DMG MEMPHIS 34.93N 90.14W
06/13/2011 DESOTO MS PUBLIC
REPORT OF SWIRLING WINDS AND DEBRIS IN HICKORY HILL AREA
GOING WEST NEAR WINCHESTER AND PERKINS WITH DAMAGE TO
ROOF OF BAKERY.
0157 PM HAIL WALLS 34.95N 90.13W
06/13/2011 E1.50 INCH DESOTO MS LAW ENFORCEMENT
QUARTER TO PING PONG SIZE HAIL
0158 PM TSTM WND GST 3 W COMO 34.51N 89.99W
06/13/2011 E65.00 MPH PANOLA MS TRAINED SPOTTER
SMALL TREE LIMBS DOWN.
0158 PM TSTM WND DMG OLIVE BRANCH 34.95N 89.83W
06/13/2011 DESOTO MS EMERGENCY MNGR
OLIVE BRANCH AIRPORT. WIND DAMAGE TO HANGERS AND PLANES
OVERTURNED.
0205 PM TSTM WND GST MEMPHIS 34.93N 90.14W
06/13/2011 E74.00 MPH DESOTO MS OTHER FEDERAL
AT MEMPHIS INTL FCWOS.
0211 PM TSTM WND DMG MEMPHIS 34.93N 90.14W
06/13/2011 DESOTO MS PUBLIC
LARGE TREE BLOW DOWN AND COMPLETELY BLOCKING ROAD AT
NORTH PARKWAY AND MONTGOMERY.
0222 PM TSTM WND GST COLLIERVILLE 35.06N 89.68W
06/13/2011 M70.00 MPH SHELBY TN STORM CHASER
STORM CHASER REPORTS 70 MPH WINDS WITH HAIL TO ONE INCH
ALONG WITH LARGE WALL CLOUD JUST NORTHWEST OF
COLLIERVILLE.
&&
ZEISpecial weather statement, Jun 13, 3:13 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 313 PM CDT MON JUN 13 2011 MSZ001>003-007-008-011>013-132115- DE SOTO MS-BENTON MS-MARSHALL MS-TUNICA MS-TATE MS-LAFAYETTE MS- PANOLA MS-QUITMAN MS- 313 PM CDT MON JUN 13 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 415 PM CDT FOR... SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... EXTREME NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... NORTHERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... TATE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER CRENSHAW AT 313 PM CDT...MOVING SOUTH AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN BENTON...DESOTO...LAFAYETTE...MARSHALL...PANOLA... QUITMAN...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS...SENATOBIA AND WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3442 9040 3467 9041 3492 8907 3463 8909 TIME...MOT...LOC 2013Z 344DEG 24KT 3447 9022
Special weather statement, Jun 13, 3:29 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT MON JUN 13 2011
ARZ058-MSZ010-132100-
PHILLIPS AR-COAHOMA MS-
329 PM CDT MON JUN 13 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...
SOUTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTH OF CLARKSDALE AT 330 PM CDT...
MOVING SOUTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN COAHOMA AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
CLARKSDALE...ELAINE AND WHITE RIVER NATIONAL WILDLIFE REFUGE...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES DESOTO LAKE AND HORSESHOE LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3415 9108 3420 9109 3423 9106 3425 9106
3436 9099 3443 9045 3398 9045 3398 9065
3399 9066 3412 9067 3412 9110 3414 9110
TIME...MOT...LOC 2030Z 325DEG 10KT 3424 9057Local storm report, Jun 13, 3:53 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
353 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 20 N CLARKSDALE 34.49N 90.58W
06/13/2011 COAHOMA MS EMERGENCY MNGR
TRACTOR TRAILER OVERTURNED ON HWY 49 TOWARD HELENA BRIDGE
0245 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
06/13/2011 COAHOMA MS EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE LULA AND MOON LAKE AREAS.
0245 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
06/13/2011 COAHOMA MS EMERGENCY MNGR
TRACTOR TRAILER OVERTURNED ON US 278 AND MS HWY 6 JUST
EAST OF CLARKSDALE.
&&
ZEILocal storm report, Jun 13, 4:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
404 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST 2 SE SUMNER 33.95N 90.34W
06/13/2011 E0.00 MPH TALLAHATCHIE MS TRAINED SPOTTER
60 MPH WINDS 6 MILES EAST OF PARCHMAN ON HWY 32.
&&
ZEILocal storm report, Jun 13, 4:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
409 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FUNNEL CLOUD 5 N MARKED TREE 35.60N 90.42W
06/13/2011 POINSETT AR TRAINED SPOTTER
POSSIBLE FUNNEL CLOUD LOOKING EAST FROM HWY 63
1250 PM TSTM WND DMG ETOWAH 35.73N 90.23W
06/13/2011 MISSISSIPPI AR LAW ENFORCEMENT
SEVERE DAMAGE TO FIRE HOUSE. ROOF TAKEN OFF HOUSE. TREES
AND POWER LINES DOWN.
0100 PM TSTM WND GST 12 W MUNFORD 35.45N 90.02W
06/13/2011 E60.00 MPH MISSISSIPPI AR AMATEUR RADIO
NEAR RICHARDSON CLOSE TO MISSISSIPPI RIVER.
0113 PM TSTM WND DMG 1 E KEISER 35.67N 90.08W
06/13/2011 MISSISSIPPI AR EMERGENCY MNGR
TRACTOR TRAILER OVERTURNED ON I-55 NEAR MILE MARKER 41.
ROOF DAMAGE.
0153 PM TSTM WND GST MEMPHIS 34.93N 90.14W
06/13/2011 M58.00 MPH DESOTO MS OTHER FEDERAL
THUNDERSTORM WIND GUST FROM FCWOS OBSERVER AT MEMPHIS
INTL AIRPORT.
0155 PM TSTM WND DMG GERMANTOWN 35.09N 89.79W
06/13/2011 SHELBY TN NWS EMPLOYEE
LARGE TREE DOWN IN YARD.
0155 PM TSTM WND DMG MEMPHIS 34.93N 90.14W
06/13/2011 DESOTO MS PUBLIC
REPORT OF SWIRLING WINDS AND DEBRIS IN HICKORY HILL AREA
GOING WEST NEAR WINCHESTER AND PERKINS WITH DAMAGE TO
ROOF OF BAKERY.
0157 PM HAIL WALLS 34.95N 90.13W
06/13/2011 E1.50 INCH DESOTO MS LAW ENFORCEMENT
QUARTER TO PING PONG SIZE HAIL
0158 PM TSTM WND GST 3 W COMO 34.51N 89.99W
06/13/2011 E65.00 MPH PANOLA MS TRAINED SPOTTER
SMALL TREE LIMBS DOWN.
0158 PM TSTM WND DMG OLIVE BRANCH 34.95N 89.83W
06/13/2011 DESOTO MS EMERGENCY MNGR
OLIVE BRANCH AIRPORT. WIND DAMAGE TO HANGERS AND PLANES
OVERTURNED.
0205 PM TSTM WND GST MEMPHIS 34.93N 90.14W
06/13/2011 E74.00 MPH DESOTO MS OTHER FEDERAL
AT MEMPHIS INTL FCWOS.
0211 PM TSTM WND DMG MEMPHIS 34.93N 90.14W
06/13/2011 DESOTO MS PUBLIC
LARGE TREE BLOW DOWN AND COMPLETELY BLOCKING ROAD AT
NORTH PARKWAY AND MONTGOMERY.
0222 PM TSTM WND GST COLLIERVILLE 35.06N 89.68W
06/13/2011 M70.00 MPH SHELBY TN STORM CHASER
STORM CHASER REPORTS 70 MPH WINDS WITH HAIL TO ONE INCH
ALONG WITH LARGE WALL CLOUD JUST NORTHWEST OF
COLLIERVILLE.
0245 PM TSTM WND DMG 20 N CLARKSDALE 34.49N 90.58W
06/13/2011 COAHOMA MS EMERGENCY MNGR
TRACTOR TRAILER OVERTURNED ON HWY 49 TOWARD HELENA BRIDGE
0245 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
06/13/2011 COAHOMA MS EMERGENCY MNGR
TRACTOR TRAILER OVERTURNED ON US 278 AND MS HWY 6 JUST
EAST OF CLARKSDALE.
0245 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
06/13/2011 COAHOMA MS EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE LULA AND MOON LAKE AREAS.
0330 PM TSTM WND GST WHEATLEY 34.92N 91.11W
06/13/2011 E0.00 MPH ST. FRANCIS AR PUBLIC
RESTAURANT JUST NORTH OF WHEATLEY HAD ROOF DAMAGE ON
TRAILER SIDE OF RESTAURANT.
0345 PM TSTM WND GST 2 SE SUMNER 33.95N 90.34W
06/13/2011 E0.00 MPH TALLAHATCHIE MS TRAINED SPOTTER
60 MPH WINDS 6 MILES EAST OF PARCHMAN ON HWY 32.
&&
ZEIThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:27 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 48 min |
| Jun 13, 1:40 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate, Tunica | 65 min |
| Jun 13, 2:08 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 67 min |
| Jun 13, 2:15 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Tunica | 45 min |
| Jun 13, 2:25 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Quitman, Tate and 1 more | 50 min |
| Jun 13, 2:29 PM CDT | Tornado Warning | MEG | DeSoto, Marshall | 20 min |
| Jun 13, 2:35 PM CDT | Tornado Warning | MEG | Coahoma, Quitman, Tunica | 40 min |
| Jun 13, 2:41 PM CDT | Special Weather Statement | MEG | DeSoto, Tunica | 34 min |
| Jun 13, 2:48 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Pontotoc, Tippah, Union | 57 min |
| Jun 13, 3:06 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 54 min |
| Jun 13, 3:13 PM CDT | Special Weather Statement | MEG | Benton, Marshall, Tate, Tunica | 62 min |
| Jun 13, 3:16 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Union, Yalobusha | 59 min |
| Jun 13, 3:29 PM CDT | Special Weather Statement | MEG | Coahoma | 31 min |
| Jun 13, 3:45 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Tallahatchie, Yalobusha | 45 min |
| Jun 13, 4:05 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc | 42 min |
Nearby
Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.